# SDR DL733950069

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION WAS FOUND ON A FLOOR BEAM AT FS 328  AROUND FASTENER HOLES FROM LEFT TO RIGHT SIDE OF THE FUSELAGE.  REPAIRS INVOLVED TREAT AND PAINT LBL49 PER PS 900-2 NR 5 AND REPAIR LBL 36 AND RT OUTBOARD END PER SRM 53-00-51 FIG 205.
